# SDR FDEA201605081512

- Difficulty date: May 8, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410249
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER INTERSPAR SKIN, EXTERIOR SURFACE FOUND CHAFING MARK AT FUEL TANK PANEL 541CB.  CUT OUT BOTH FWD & AFT AREA, ALONG NR 1 PYLON UPPER INBD EDGE.  LT WING LOWER INTERSPAR SKIN EXTERIOR SURFACE CHAFING MARK REMOVED & COMPLETED IAW EA F-5730-T0324554 P1.  CHAFE MARK BLEND OUT ON 112N4102-49 MACHINE SKIN ASSEMBLY, BETWEEN WSTA 285.65 &  WSTA 313.50 AT STRINGER L6 & L8.  REPAIR CLASSIFIED AS MAJOR.
